# SDR 98ZZZX3051

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N834KS
- Make and model: Beech C 23
- Aircraft serial: M1512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Angle
- Part number: 169400117
- Condition: Cracked
- Location: Instrument Panel
- Part time: 3,677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKING IN FRAME ANGLE WHICH MOUNTS INSTRUMENT PANEL TO FUSELAGE AND CRACKS IN ADJACENT CHANNEL AND FUSELAGE SKIN.  SUSPECT CRACKING BECAUSE OF LANDINGS MADE IN TRAIING AIRCRAFT.  SUBMITER SUGGESTED CLOSE INSPECTION OF STRUCTURE MOUNTING INSTRUMENT PANEL EVERY 100 HOURS OR ANNUALLY.
